About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 726721, 10 pages
http://dx.doi.org/10.1155/2013/726721
Research Article

Fractional Resonance-Based Filters

1Department of Electrical and Computer Engineering, University of Calgary, 2500 University Drive NW, Calgary, AB, Canada T2N 1N4
2Department of Electrical and Computer Engineering, University of Sharjah, P.O. Box 27272, Sharjah, UAE

Received 17 September 2012; Accepted 20 December 2012

Academic Editor: József Kázmér Tar

Copyright © 2013 Todd J. Freeborn et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Todd J. Freeborn, Brent Maundy, and Ahmed Elwakil, “Fractional Resonance-Based Filters,” Mathematical Problems in Engineering, vol. 2013, Article ID 726721, 10 pages, 2013. doi:10.1155/2013/726721